# SDR DALA2016083106302

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL HOLES LOWER ACCESS DOOR CUTOUT STA XRS=-189 TO 214 BETWEEN STR 12 AND STR 15 AT RT WING.  CORROSION ON HOLES WAS REPAIRED IAW ER/A 549272-14AD, REV ORIGINAL.  THIS DOCUMENT IS READY TO ENTRY AND MONITOR WILL BE WORKED IAW ER/ A 549272-14 AD, REV 
ORIGINAL LOG PAGE 2652628.
